Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Crystal bases, dilogarithm identities and torsion in algebraic $ K$-theory


Authors: Edward Frenkel and András Szenes
Journal: J. Amer. Math. Soc. 8 (1995), 629-664
MSC: Primary 17B67; Secondary 11G99, 11R70, 17B10, 19F27, 33B10
MathSciNet review: 1266736
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B67, 11G99, 11R70, 17B10, 19F27, 33B10

Retrieve articles in all journals with MSC: 17B67, 11G99, 11R70, 17B10, 19F27, 33B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1266736-4
PII: S 0894-0347(1995)1266736-4
Keywords: Kac-Moody algebras, dilogarithm function, algebraic $ K$-theory of number fields, crystal basis
Article copyright: © Copyright 1995 American Mathematical Society